When your baby is in pain, trust DG Health infants' ibuprofen concentrated drops to take care of her ailments. This non-staining, dye- and alcohol-free formula lasts up to 8 hours and comes in a fun berry flavor.
Packaging may vary from images shown.
|Unit Size||1 ounce|
|Health Need||Pain Relief|
We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.
HOW IT WORKS: Add qualifying product(s) to your shopping cart totaling $30 or more (prior to taxes and other discounts) and Free Shipping will be applied to your order up to $15 in value. This offer cannot be combined with any other offer or discount. You need to select the Standard Ground Shipping option to receive Free Shipping credit. If you select the 2nd Day or Overnight, shipping charges will be applied. For shipments of orders to locations that are excluded from this offer, the shipping charge will be visible during Checkout.
To participate, add qualifying product to your shopping cart and FREE GROUND SHIPPING up to a $15 credit will automatically be applied at checkout. Credit only applies to shipping. Any unused portion of the shipping credit does not apply to a reduction in item price. Note: You must select “Ground Shipping” to receive the discount.
TERMS AND CONDITIONS: This Free Shipping Offer consists of a maximum credit towards shipping costs of $15.00 on orders of $30 or more, prior to taxes. This cannot be combined with any other offer. Customer will be charged the balance of shipping costs above $15.00. This Free Shipping Offer applies to items for delivery by standard ground shipping only and excludes delivery to Alaska and Hawaii and APO/FPO Addresses. Item(s) must be must be purchased in the same transaction. Entire order must be shipped to a single address. Offer is not applicable towards the shipping costs for returned items. Offer is not valid on previous purchases. Offer valid only while supplies last and not applicable to cancelled orders due to out-of-stock merchandise. This promotional offer may be modified or terminated at any time without notice. We reserve the right to cancel any order due to unauthorized, altered, or ineligible use of this offer. Some exceptions may apply. No cash value.
Give your little one the care you trust with this DG Health children's ibuprofen/oral suspension, available in a fun berry flavor. This alcohol-free pain reliever/fever reducer lasts up to 8 hours, and it's recommended for ages 2-11.
Packaging may vary from images shown.
DG Health Cough Drops - Berry Benzocaine DM, 18 Ct.
Packaging may vary from images shown..
Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.
Active Ingredient (in each 5 mL = 1 teaspoon): Ibuprofen 100 mg (NSAID)*
*nonsteroidal anti-inflammatory drug
Inactive Ingredients: acesulfame potassium, anhydrous citric acid, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum
Weight (lb) (Age (yr)): Dose (mL)
Under 2 years: Ask a doctor.
24-35 lbs (2-3 years): 1 tsp or 5 mL
36-47 lbs (4-5 years): 1½ tsp or 7.5 mL
48-59 lbs (6-8 years): 2 tsp or 10 mL
60-71 lbs (9-10 years): 2½ tsp or 12.5 mL
72-95 lbs (11 years): 3 tsp or 15 mL
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child:
Do not use
Ask a doctor or pharmacist before use if the child is:
When using this product
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)